# SDR FDEA202006261369

- Difficulty date: June 26, 2020
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N127FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43547
- Aircraft time: 8,925 hours, 3,646 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON CLIMBOUT AND DESCENT PACKS SMELL LIKE DIRTY SOCKS.  PERFORMED AIR CONDITIONING OIL/FUME CONTAMINATION REMOVAL AS PER MM 21-00-21-2.  OIL SMELL WITH PACKS RUNING HAS DISSIPATED, NO SMOKE OR FUMES.  PERFORMED BOROSCOPE UNDER WRI 72-00/4125 AND MTSI 72-30/4072.
